On a functional space and certain extremum problems
Doklady Akademii Nauk, Tome 115 (1957) no. 6, pp. 1058-1061
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_115_6_a1,
author = {L. V. Kantorovich and G. Sh. Rubinshtein},
title = {On a functional space and certain extremum problems},
journal = {Doklady Akademii Nauk},
pages = {1058--1061},
year = {1957},
volume = {115},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_115_6_a1/}
}
L. V. Kantorovich; G. Sh. Rubinshtein. On a functional space and certain extremum problems. Doklady Akademii Nauk, Tome 115 (1957) no. 6, pp. 1058-1061. http://geodesic.mathdoc.fr/item/DAN_1957_115_6_a1/